# SDR UALA2010010400011

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,735 hours, 5,662 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MID GALLEY LT SIDE FLOOR INOPERATIVE.   REPLACED EEL STRIP ON FLOOR FROM GALLEY TO SEATS 45ABC, OPS NORMAL.
